# SDR DALA1244280927

- Difficulty date: June 15, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO LOWER BILGE SHEAR TIE HAS CORROSION AT BS 674 BTW L28L, L29R. FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 51-30-5.
